Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: V. Lakshmikantham and Donato Trigiante
Title: Theory of difference equations -- numerical methods and applications, 2nd ed.
Additional book information: Marcel Dekker, Inc., New York, 2002, x+300 pp., ISBN 0-8247-0803-2, $150.00

References [Enhancements On Off] (What's this?)

  • 1. C. Ahlbrandt and A. Peterson, Discrete Hamiltonian Systems, Kluwer, Dordrecht, 1996. MR 98m:39043
  • 2. C. Brezinski, History of Continued Fractions and Padé Approximants, Springer-Verlag, New York, 1991. MR 92c:01002
  • 3. B. Carlson, Algorithms involving arithmetic and geometric means, AMS Monthly 78(1971), 496-505. MR 44:479
  • 4. G. Dahlquist, Convergence and stability in the numerical integration of ordinary differential equations, Math. Scandinavica 4(1956), 33-50. MR 18:338d
  • 5. G. Dahlquist, 33 years of numerical instability, part 1, BIT 25(1985), 188-204. MR 86h:65006
  • 6. W. Gautschi, Zur Numerik rekurrenter Relationen, Computing 9(1972), 107-126. MR 47:1270
  • 7. J. Gleick, Chaos: Making a New Science, Penguin Books, New York, 1987. MR 91d:58152
  • 8. H. Goldstine, A History of Numerical Analysis from the 16th through the 19th Century, Springer-Verlag, New York, 1977. MR 58:4774
  • 9. P. Hartman, Difference equations: disconjugacy, principal solutions, Green's functions, complete montonicity, Trans. AMS 246(1978), 1-30. MR 80a:39004
  • 10. J. Wimp, Computation with Recurrence Relations, Pitman, Boston, 1984. MR 85f:65001

Review Information:

Reviewer: Walter Kelley
Affiliation: University of Oklahoma
Email: wkelley@ou.edu
Journal: Bull. Amer. Math. Soc. 40 (2003), 259-262
MSC (2000): Primary 39A10
Published electronically: February 12, 2003
Review copyright: © Copyright 2003 American Mathematical Society
American Mathematical Society